# SDR AALA201907029024

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 11,237 hours, 4,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST ON SEAT LIGHTS 35C AND 36C WERE INOPERABLE. MAINTENANCE FOUND CONNECTOR NOT SECURE AND PROPERLY SECURED CONNECTOR PER AMM 33-51-19.
